# SDR RAIA00703046

- Difficulty date: March 19, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N831HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145232
- Aircraft time: 16,512 hours, 14,517 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 8028 - IAD - CARGO DOOR WARNING CAP CAME ON, DURING TAKEOFF ROLL.  MAINTENANCE DEFERRED PER MEL.
